PORTALURI, Alessandro

PORTALURI, Alessandro  

SCIENZE AGRARIE, FORESTALI E ALIMENTARI  

Mostra records
Risultati 1 - 20 di 43 (tempo di esecuzione: 0.023 secondi).
Titolo Data di pubblicazione Autore(i) File
A bifurcation result for semi-Riemannian trajectories of the Lorentz force equation. J. Differential Equations 210 (2005), no. 2, 233–262. 2005 Paolo, Piccione; Portaluri, Alessandro
A dihedral Bott-type iteration formula and stability of symmetric periodic orbits 2020 Xijun Hu; Alessandro Portaluri; Ran Yang
A K-theoretical invariant and bifurcation for a parameterized family of functionals 2011 Portaluri; Alessandro
A K-theoretical invariant and bifurcation for homoclinics of Hamiltonian systems 2017 Portaluri, Alessandro; Waterstraat, Nils
A mathematical model of flavescence dorée epidemiology 2015 Lessio, F.; Portaluri, A.; Paparella, F.; Alma, A
A Morse index theorem for perturbed geodesics on semi-Riemannian manifolds 2005 Musso, Monica; Pejsachowicz, Jacobo; Portaluri, Alessandro
A Morse-Smale index theorem for indefinite elliptic systems and bifurcation. 2015 Portaluri, Alessandro; Waterstraat, Nils
A Multiplicity result for a class of strongly indefinite asymptotically linear second order systems 2010 A. Capietto; F. Dalbono; A. Portaluri
An index theory for asymptotic motions under singular potentials 2020 Barutello V.L.; Hu X.; Portaluri A.; Terracini S.
Bifurcation of heteroclinic orbits via an index theory 2019 Hu X.; Portaluri A.
Bifurcation results for critical points of families of functionals 2014 Alessandro Portaluri; Nils Waterstraat
Bifurcations of balanced configurations for the Newtonian n-body problem in $$\mathbb {R}^4$$ 2022 Luca Asselle; Marco Fenucci; Alessandro Portaluri
Biological control of the chestnut gall wasp with T. sinensis: A mathematical model 2016 Paparella, Francesco; Ferracini, Chiara; Portaluri, Alessandro; Manzo, Alberto; Alma, Alberto
Computation of the Maslov index and the spectral flow via partial signatures. C. R. Math. Acad. Sci. Paris 338 (2004), no. 5, 397–402. 2004 Giambò, Roberto; Piccione, Paolo; Portaluri, Alessandro
Dynamics of (4+1)-Dihedrally Symmetric Nearly Parallel Vortex Filaments 2012 Francesco Paparella; Alessandro Portaluri
Dynamics of the the dihedral four-body problem 2013 Ferrario, Davide L.; Portaluri, Alessandro
Geometry of stationary solutions for a system of vortex filaments: A dynamical approach 2013 Alessandro Portaluri;Francesco Paparella
Indefinite Sturm theory. 2009 Alessandro Portaluri
Index theory for heteroclinic orbits of Hamiltonian systems 2017 Hu X.; Portaluri A.
Instability of semi-Riemannian closed geodesics 2019 Hu X.; Portaluri A.; Yang R.